RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 188–198 (Mi cheb199)  

This article is cited in 1 scientific paper (total in 1 paper)

The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients

V. N. Kuznetsov, O. A. Polyakova

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (366 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 511.3
MSC: 11M26
Received: 09.07.2010

Citation: V. N. Kuznetsov, O. A. Polyakova, “The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients”, Chebyshevskii Sb., 11:1 (2010), 188–198

Citation in format AMSBIB
\Bibitem{KuzPol10}
\by V.~N.~Kuznetsov, O.~A.~Polyakova
\paper The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 188--198
\mathnet{http://mi.mathnet.ru/cheb199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919857}


Linking options:
  • http://mi.mathnet.ru/eng/cheb199
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Kuznetsov, O. A. Matveeva, “Approksimatsionnyi podkhod v nekotorykh zadachakh teorii ryadov Dirikhle s multiplikativnymi koeffitsientami”, Chebyshevskii sb., 17:4 (2016), 124–131  mathnet  crossref  elib
  • Number of views:
    This page:187
    Full text:95
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019